# SDR UPS97823203

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON 34R AT F/S 1480 HAS CRACK UNDER PRODUCTION SPLICE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW SRM 53-2-0, 53-4-1, AND 53-2-2.
